Minimal quadrature formulas accurate for haar polynomials | Научно-инновационный портал СФУ

Minimal quadrature formulas accurate for haar polynomials

Тип публикации: статья из журнала

Год издания: 2002

Аннотация: All minimal quadrature formulas for Haar functions are described, a dependence of the number of nodes on the properties of a weight function is found, selection rules for nodes and the nodal coefficients of these formulas are formulated, and examples of minimal quadrature formulas for some weight functions are presented. Copyright © 2002 by MAIK "Nauka/ Interperiodica ".

Ссылки на полный текст

Издание

Журнал: Computational Mathematics and Mathematical Physics

Выпуск журнала: Vol. 42, Is. 6

Номера страниц: 758-766

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.